I have been taking synthroid for 12 years, and this Friday my thighs have swelled up. Very nervous since I can not get in touch with the doctor since it is the weekend. Also I was just put on a new medication for diabetes (tradjenta) and I thought this could be the problem. Any help would be appreciated.
Has anyone ever experienced swollen thighs from Synthroid? Thanks for any help?
Synthroid very unlikely. Diabetes most probably. What are blood sugars at?are you taking insulin for high sugars? Have you any heart problems, racing heart, temperature up, etc?
Stay away from salt, drink more water only, no alcohol or juice, no sodas, see the doctor on Monday. Keep legs elevated above chest level. If more symptoms show up go to a clinic or the ER. Sudden swelling through the legs can be serious. If pain in chest or back go to the ER as possible heart problem or heart attack may be happening. I'd dizzy, light headed or confused feeling, go to ER.
Really appreciate you telling us about this. Your Doctor should have another doctor on call. Use that one to ask questions. That is why they are there at night and weekends. Stay in touch. Hope you are better soon.
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Just went to the doctor for some itching problem on my legs but mostly on my thighs.I have hypothyr?
Posted 9 Mar 2010 • 1 answer
Posted 11 Jul 2010 • 2 answers
Posted 5 Sep 2013 • 3 answers
Posted 8 Apr 2015 • 3 answers
Has anyone experienced overly-sensitive, hard breasts (not involving nipples) when taking Synthroid?
Posted 14 Jun 2016 • 1 answer